Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 103

1.

Global dynamics of an age-structured cholera model with multiple transmissions, saturation incidence and imperfect vaccination.

Lin J, Xu R, Tian X.

J Biol Dyn. 2019 Dec;13(1):69-102. doi: 10.1080/17513758.2019.1570362.

PMID:
30696390
2.

An age-structured within-host HIV-1 infection model with virus-to-cell and cell-to-cell transmissions.

Xu R, Tian X, Zhang S.

J Biol Dyn. 2018 Dec;12(1):89-117. doi: 10.1080/17513758.2017.1404646.

PMID:
29173134
3.

A note on dynamics of an age-of-infection cholera model.

Wang J, Zhang R, Kuniya T.

Math Biosci Eng. 2016 Feb;13(1):227-47. doi: 10.3934/mbe.2016.13.227.

4.

Global dynamics of an epidemiological model with age of infection and disease relapse.

Xu R.

J Biol Dyn. 2018 Dec;12(1):118-145. doi: 10.1080/17513758.2017.1408860.

PMID:
29198167
5.

Global dynamics of cholera models with differential infectivity.

Shuai Z, van den Driessche P.

Math Biosci. 2011 Dec;234(2):118-26. doi: 10.1016/j.mbs.2011.09.003. Epub 2011 Oct 2.

PMID:
22001141
6.

Global stability of an age-structured cholera model.

Yang J, Qiu Z, Li XZ.

Math Biosci Eng. 2014 Jun;11(3):641-65. doi: 10.3934/mbe.2014.11.641.

7.

Theoretical and numerical results for an age-structured SIVS model with a general nonlinear incidence rate.

Yang J, Chen Y.

J Biol Dyn. 2018 Dec;12(1):789-816. doi: 10.1080/17513758.2018.1528393.

PMID:
30317933
8.

Analysis of cholera epidemics with bacterial growth and spatial movement.

Wang X, Wang J.

J Biol Dyn. 2015;9 Suppl 1:233-61. doi: 10.1080/17513758.2014.974696. Epub 2014 Nov 3.

PMID:
25363286
9.

Mathematical analysis of a cholera model with public health interventions.

Mwasa A, Tchuenche JM.

Biosystems. 2011 Sep;105(3):190-200. doi: 10.1016/j.biosystems.2011.04.001. Epub 2011 Apr 20. Erratum in: Biosystems. 2017 Nov 22;:.

PMID:
21540075
10.

Dynamics analysis of a multi-strain cholera model with an imperfect vaccine.

Safi MA, Melesse DY, Gumel AB.

Bull Math Biol. 2013 Jul;75(7):1104-37. doi: 10.1007/s11538-013-9845-2. Epub 2013 May 1.

PMID:
23636819
11.

Dynamics of an age-of-infection cholera model.

Brauer F, Shuai Z, van den Driessche P.

Math Biosci Eng. 2013 Oct-Dec;10(5-6):1335-49. doi: 10.3934/mbe.2013.10.1335.

12.

Cholera models with hyperinfectivity and temporary immunity.

Shuai Z, Tien JH, van den Driessche P.

Bull Math Biol. 2012 Oct;74(10):2423-45. doi: 10.1007/s11538-012-9759-4. Epub 2012 Aug 3.

PMID:
22864877
13.

Sveir epidemiological model with varying infectivity and distributed delays.

Wang J, Huang G, Takeuchi Y, Liu S.

Math Biosci Eng. 2011 Jul;8(3):875-88. doi: 10.3934/mbe.2011.8.875.

14.

Modeling optimal intervention strategies for cholera.

Miller Neilan RL, Schaefer E, Gaff H, Fister KR, Lenhart S.

Bull Math Biol. 2010 Nov;72(8):2004-18. doi: 10.1007/s11538-010-9521-8. Epub 2010 Mar 4.

PMID:
20204710
15.

Influence of human behavior on cholera dynamics.

Wang X, Gao D, Wang J.

Math Biosci. 2015 Sep;267:41-52. doi: 10.1016/j.mbs.2015.06.009. Epub 2015 Jun 25.

16.

Global stability for cholera epidemic models.

Tian JP, Wang J.

Math Biosci. 2011 Jul;232(1):31-41. doi: 10.1016/j.mbs.2011.04.001. Epub 2011 Apr 12.

PMID:
21513717
17.

Dynamics of an age-structured heroin transmission model with vaccination and treatment.

Duan XC, Li XZ, Martcheva M.

Math Biosci Eng. 2018 Dec 13;16(1):397-420. doi: 10.3934/mbe.2019019.

18.

Modelling Optimal Control of Cholera in Communities Linked by Migration.

Njagarah JB, Nyabadza F.

Comput Math Methods Med. 2015;2015:898264. doi: 10.1155/2015/898264. Epub 2015 Jul 13.

19.

On the global stability of a generalized cholera epidemiological model.

Cheng Y, Wang J, Yang X.

J Biol Dyn. 2012;6:1088-104. doi: 10.1080/17513758.2012.728635.

PMID:
23110346
20.

Influence of diffusion on the stability of equilibria in a reaction-diffusion system modeling cholera dynamic.

Capone F, De Cataldis V, De Luca R.

J Math Biol. 2015 Nov;71(5):1107-31. doi: 10.1007/s00285-014-0849-9. Epub 2014 Nov 26. Erratum in: J Math Biol. 2015 Nov;71(5):1267-8.

PMID:
25424418

Supplemental Content

Support Center